Prof. Zinoviy Landsman
Ph.D., Romanovsky Mathematical Institute, Tashkent, USSR, 1978
Rabin building, Room: 8072
Ph.D., University College, London University, 1984
Rabin building, Room: 8066
Zinoviy Landsman joined the Department of Statistics in 1991. He obtained an M.A. degree (1972) from Tashkent State University in Probability and Mathematical Statistics, and a Ph.D. degree (1978) in Mathematical Statistics from Romanovsky Mathematical Institute. Prof. Landsman has held visiting positions at the School of Risk and Actuarial Studies, Business School, University of New South Wales, Sidney; School of Mathematical Sciences, Monash University, Melbourne; Mathematics Department, Faculty of Science, Radboud University, Nijmegen (the Netherlands). He is currently an Associate Editor of Insurance: Mathematics and Economics. His research has been supported by various funding agencies including the Israel Science Foundation (ISF), Actuarial Education and Research Fund (AERF) of the American Society of Actuary (SoA), Committee on Knowledge Extension Research (CKER) of SoA.
Statistical inference; statistics on manifolds; actuary and finance: risk measures; optimal portfolio selection; option pricing.
- D. Alai, Z. Landsman, M. Sherris. Multivariate Tweedie lifetimes: the impact of dependence. Scandinavian Actuarial Journal, 2016 (8), 692-712,
- Landsman, Z. and Makov, U. Minimization of a function of a quadratic functional with application to optimal portfolio selection. Journal of Optimization Theory and Applications, 170, (2016), 1, 308- 322.
- Klebaner, F., Landsman, Z., Makov, U & Yao, J. Optimal portfolios with downside risk. Quantitative Finance, Vol. 17, No. 3, 315-325,201774.
- D. Alai, Z. Landsman, M. Sherris. Modelling lifetime dependence for older ages using a multivariate Pareto distribution. Insurance: Mathematics and Economics, 70, (2016), 272-285.
- Z. Landsman, U. Makov, T. Shushi. Multivariate tail conditional expectation for elliptical distributions. Insurance: Mathematics and Economics, 70, (2016), 216-223.
- Z. Landsman, U. Makov, T. Shushi. Extended generalized skewelliptical distributions and their moments. Sankhya A., 2016.
- Z. Landsman and E. Valdez. The tail Stein’s identity with applications to risk measures. North American Actuarial Journal. 20 (4), pp313-326, 2016.
- Z. Landsman, U. Makov, T. Shushi. Tail Conditional Moments for Elliptical and Log-Elliptical distributions. Insurance: Mathematics and Economics. 71, 179-188.
- H. Hendriks and Z. Landsman. A generalization of multivariate Pareto distributions: tail risk measures, divided differences, asymptotics. Scandinavian Actuarial Journal, 2017, VOL. 2017, NO. 9, 785 803.
- Z. Landsman, U. Makov, T. Shushi. Extended generalized skewelliptical distributions and their moments. Sankhya A., 2017, 79-A, Part1, 76-100.
- D. Alai, Z. Landsman. Lifetime dependence models generated by multiply monotone functions. Scandinavian Actuarial Journal, 2018 VOL. 2018, NO. 7, 57660
- Z. Landsman, U. Makov, T. Shushi. A Multivariate tail covariance measure for elliptical distributions. Insurance: Mathematics and Economics, 81, (July 2018), Pages 27-35.
- Ignatieva, K. and Landsman, Z. Conditional Tail Risk Measures for Skewed Generalised Hyperbolic Family. Insurance Mathematics and Economics 86, May 2019, Pages 98-114
- Z. Landsman, U. Makov, T. Shushi. Analytic solution to the portfolio optimization problem in a mean-variance-skewness model. European Journal of Finance. 2019.
- Adcock, C., Landsman, Z., Shushi, T. Steins Lemma for generalized skew-elliptical random vectors. Communications in Statistics: Theory and Methods, 2019. Pages 3014-3029
- Langbord, L., Landsman, Z., & Makov, U. E. (2019). Intrinsic objective Bayesian estimation of the mean of the Tweedie family. Scandinavian Actuarial Journal, Pages 585-603.
- Z. Landsman, U. Makov, T. Shushi. Portfolio Optimization by a Bivariate Functional of the Mean and Variance. Journal of Optimization Theory and Applications. (2020), v. 185, 2, pp 622-651.
- Z. Landsman and T. Shushi. Modelling random vectors of dependent risks with different elliptical components. Annals of Actuarial Science (2021), 1-19.
- Z. Landsman and T. Shushi. Multivariate Tail Moments for LogElliptical Dependence Structures as Measures of Risks. Symmetry 2021, 13, 559.
- K. Ignatieva and Z.Landsman. A class of generalised hyper-elliptical distributions and their applications in computing conditional tailrisk measures. Insurance Mathematics and Economics 101 part B, November 2021, Pages 437-465.
- Z Landsman, U Makov, J Yao and Ming Zhou. Downside risk optimization with random targets and portfolio amplitude. The European Journal of Finance, 2021, Pages 1-22.
- M Kelner, Z Landsman, UE Makov. Compound Archimedean Copulas International Journal of Statistics and Probability, vol. 10(3), pages 126-126, June 2021
- M Kelner, Z Landsman, UE Makov. Fitting Compound Archimedean Copulas to Data for Modeling Electricity Demand. International Journal of Statistics and Probability, Vol. 10, No. 5; September 2021.